# SDR IPXA2014012981700

- Difficulty date: January 23, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY LOW ONE ILLUMINATED WHEN TESTING EMERGENCY LIGHTS.  R & R EMERGENCY BATTERY POWER SUPPLY IAW 33-51-01-000/400-802.  OPS CHECKED GOOD IAW AMM 33-51-01-700-802.
